# SDR AU990097

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 35-B33
- Engine: Cont IO470K
- Propeller: Mcauly 2A36C23
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 652956
- Condition: Faulty
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 6 CYLINDER EXHAUST VALVE STEM BREAKING UP.  STEM COULD BE MARKED EASILY INDICATING SOFT MATERIAL.  VALVE STEM WAS FOUND TO BE WORN BY 0.1778 MM (0.007 INCH) IN THE VALVE GUIDE CONTACT AREA.  THE ENGINE HAD BEEN FACTORY REMANUFACTURED 284 HOURS PREVIOUSLY.  FOUND DURING INSPECTION WITH CONTINENTAL CRITICAL SERVICE BULLETIN 98.1 (CSB 98.1).   PART TC:  284.
